# SDR ASOA2014030510061

- Difficulty date: February 8, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN & FINGER DOUBLERS HAVE CORROSION IN MULTIPLE AREAS BS 409+128-559.  COMPLIED WITH EC/TC REO 601R-53-41-66601 AND REO 601R-53-41-666, REV C.
